I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2001, VOLUME 7, NUMBER 4, PAGES 1081-1090
A. V. Lebedev
View as HTML View as gif image View as LaTeX source
The almost sure asymptotic theorems for shot noise fields maxima over bounded measurable regions growing monotonically in the Van Hove sense are proved. The non-degenerate limit law in the case of regularly varying tailed amplitudes is also obtained.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: April 17, 2002